Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 05:43:46 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632069
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 190
Total: 192

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: groggy tired and moody  (Read 1749 times)

0 Members and 1 Guest are viewing this topic.

Offline westminster

  • member
  • Posts: 1
groggy tired and moody
« on: February 19, 2009, 01:11:16 PM »
I started Atripla last Saturday night hoping that I would be good by Tuesday when work rolled around. I take my pill at 11:00 pm and by 8:30 am I am up for work and ready to go but feal really groggy and tired. almost dizzy but not throw me down dizzy. I dont have an upset stomach or any other side effects but was wondering what a good diet would be. I am planning on chatting with my doc about this as well, just thaught someone might have some good tips from a personal standpoint. THANKS!

Offline MitchMiller

  • Member
  • Posts: 464
Re: groggy tired and moody
« Reply #1 on: February 20, 2009, 01:46:50 AM »
I find that if I need to take Sustiva (which is in Atripla) at least 11 or 12 hours before being really up to speed.  If I take it on an empty stomach, the immediate side-effects are worse, but I feel a bit more level headed in the morning.
When it was recommended to me back in 2002, the doc said to take it 12 hours before doing any mentally challenging work.

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: groggy tired and moody
« Reply #2 on: February 21, 2009, 09:16:44 AM »
Check out our Nutrition Lesson for some good advice:

http://www.aidsmeds.com/articles/Nutrition_7670.shtml

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.